well i am only on my first week of triple therapy with incivek. i take my shots on monday evenings at 10pm, and when I woke up tuesday morning at 6am for my first dose of incivek i was feeling awful. Had all the flu like syptoms, cold, chills, fever. I actually felt a little better that tuesday evening and wednesday felt fine. I know everyone responds different to the treatment, and i am only on my 4th day of treatment and so far am feeling pretty normal, just tired and headaches, but we will see how it goes in the next few weeks when ive been on the medication a little longer. best of luck to ya!
I did SOC for 24 weeks,shot was done on friday felt terrible until tuesday,then started feeling better until the next shot on friday shot again.That was my whole pattern throughout my whole treatment,last 2 shots were the worst.First 2 shots were a breeze.
Hang in there it's all worth it in the end.
My schedule seems to be exactly like Danny. Start feeling more human wed-fri. Saturday is okay, but seem to start to decline at some point on sat., then seem to be feeling pretty lousy again until wed, thurs is much better and so is Friday.....then I do the shot and start all over!
Me i take my shot on Friday night at 10 pm i seem to feel ok on sat but feel like crap on sunday and maybe monday but only sometime on monday for the most part sunday is my crap day i do try to get as much water in me on shot day as i can i mean i do drink water but i dont think as much as i should but its cold here right and i hate to drink clod water in the winter
By the way im type 2 on peg and riba on week 19 of 24 woooo hoooo almost done good luck to all of you hang tough and stay strong
I also do my peg Friday evenings. I feel fine until Sunday night and then worse on Monday and Tuesday. Wednesday starts to get better, Thursday I feel almost human and then we start again Friday. This Friday is my 18th shot and I'm counting the days until the end.
i did 48 weeks of tx. i would give myself my shot friday afternoon and i would go to the gym on saturday morning for low impact cardio. sunday afternoon would be my down time. monday morning i'd be fine and go to work. i tried to stay active and i drank LOTS of water. it really helped me. however, my last month was the hardest. but i made it and now i'm getting my health back. i reached SVR last november. good luck to you. belle
We tok a poll here a couple years ago and part of the answer seems to be which PEG you're taking. Pegasys sx seem to peak 3-4 days after injection, may be somewhat milder, and sometimes take several weeks to build up -- all this probably due to the branched PEG molecule and slower absorbtion/elimination. Peg-Intron seems to peak a couple days after injection. If I can find a graph that shows peak levels I'll post it to this thread. Someone had it on their home page and it seemed to conform what a lot of people have experienced.
I did 48 weeks (triple tx) and my pattern fluctuated a lot. At the beginning I'd feel worst the day after the injection, but after 3-4 weeks of tx I noticed the sx would build up more slowly and my worst day would be about 3-4 days after the injection. Towards the end I couldn't predict it at all, but there were also a lot more bad days. I used Pegasys.
hi my hubby on wk 15 he to thought all probs were down to teleprevir he has shot tue nite and feels really tired first few days then feels better sun&mon i must agree thoughhe seems to be tolerating the jabs alot better now, i think it a combination of finishing tabs and his body getting used to the treatment. Best wishes for rest of treatment hang in there cheflady
Thanks for all of your comments. It helps to try to understand what is going on.
I took my shot on tuesday, at Noon, and began to feel sleepy by 6 pm. All the next day, I would feel tired and achey, but every now and then, it would skip a day, so I would be fine the next day, and the third day I would feel achey.
Blue line on top chart shows steadier level of Pegasys in a person's system vs. blue line on lower graph showing more rise and fall in Peg Intron levels.
I take my shots Monday evening. Tuesday I'm a little slow with a low grade headache. Each day after that gets better. By Thursday I'm usually feeling normal. Most of my side effects (except fatigue) seem to only last a few minutes, rarely more than an hour or two. Each week (I'm finishing week seven) seems to get easier.
Yes I saw the same pattern. I did my shot on Thursday, and felt tired Friday, then felt really crappy Saturday through Monday. However, for some reason, this lasted for only my first three weeks of tx, then I quit getting any sx from peg, except the hair loss and sleepiness on Friday. Goos luck to you.